| Model Number |
111645 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.Device not returned.
Event or Problem Description
Tibial and femoral checkpoints were left in patient after tka procedure.Case type: tka.Update: how many tibial checkpoints were left in the patient? 1.How many femoral checkpoints were left in the patient? 1.Did the checkpoints break and partial pieces were left in the patient? no, checkpoints did not break.Entire checkpoints were left in patient.
Additional Manufacturer Narrative
Reported event: tibial and femoral checkpoints were left in patient after tka procedure.Product evaluation and results: product inspection was not performed as product was not available for inspection.Product history review: product history review was not conducted as lot number was not provided.Complaint history review: complaint history review was not conducted as lot number was not provided.Conclusions: the alleged failure is due to the user error,since user has not followed the surgical protocol.There is no issue with the device.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.
Event or Problem Description